# SDR 20010404CW001

- Difficulty date: February 6, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Aircraft: N829CB
- Make and model: Cessna 550
- Aircraft serial: 5500829
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 6565007188
- Condition: Misinstalled
- Location: Cockpit
- Part time: 1,108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION, PILOTS RIGHT FORWARD RUDDER CABLE FOUND INCORRECTLY ROUTED THROUGH ACCESS HOLE IN WEB INSTEAD OF CABLE GUIDE BELOW HOLE.  CABLE HAD CHAFED INTO LOWER EDGE OF HOLE IN WEB AND DOUBLER.  DOUBLER REPLACED AND WEB REPAIRED, CABLE REPLACED.
